| Model Number |
27692 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the device provided values that were too high.No patient impact or consequences were reported.
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow-up report will be submitted.Initial reporter zip code exceeded the maximum allowable characters; zip code is as follows: (b)(6).
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned device was evaluated.During evaluation the device passed all visual and functional testing.During simulation testing, the device passed manual and preset conditions and provided accurate measurements.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed., other, other text: initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: 2012 jg.
Event or Problem Description